Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: (more) Wellbutrin side effects? Sunie

Posted by Leighwit on May 14, 2001, at 11:59:27

In reply to Re: (more) Wellbutrin side effects?, posted by Sunie on May 11, 2001, at 21:12:54

Paige,

Wow. I did in fact go through major oral problems while on Wellbutrin, but I really don't think it was related. In fact, I needed a tooth extracted and a bridge. I saw three specialists including a periodontist and an oral surgeon. They each said it was a congenital defect in both of the teeth on each side of the front teeth -- something I was born with. One was a problem that has been fixed; the other I get to wait for the problem to appear I guess.

I don't know how old you are, but I was told that problems with teeth and gums frequently show up or progress to the point of needing attention at middle age, {plus I'm diabetic which increases my risk.}

I really doubt your pain is caused by the AD, but I also don't think anyone can ever be 100% certain about these drugs in every single body, and I sure understand the concern that it might correlate somehow. It's hard not to panic about side effects (been there, done that) but give it serious consideration/analysis before you make a decision to stop. Wellbutrin is unique and if it's working (you mentioned that it is) it will be hard to replace. Also, it's been around longer than a lot of the SSRI's currently available, which makes me think there's more (and perhaps better) data about its safety. Not sure about that -- but it's my perception, FWIW....

Any improvement in the pain since you first wrote?

Leighwit

> Well, I thought I was doing great on this drug, but today has been really rough. I woke up this morning with my two front teeth aching mildly. I ignored it, took my dose (150 just up from 100 yesterday in the am) and went about my day. The aching has grown rapidly worse, and I'm getting swelling in the gums.
>
> Has this happened to anyone else? Will it pass? Is it even from the Wellbutrin? Seems like it to me... I've never had problems with my gums or teeth like this before. :-(
>
> What I'm really worried about is that this might be a sign of allergy or something. I also have a weird and intense pressure in my head.
>
> Any comments? I'm kinda freaked out by this one.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leighwit thread:62367
URL: http://www.dr-bob.org/babble/20010507/msgs/62897.html